A Paley-Wiener theorem for step two nilpotent Lie groups.

Título inglés A Paley-Wiener theorem for step two nilpotent Lie groups.
Título español Un teorema de Paley-Wiener para grupos de Lie 2-pasos nilpotentes.
Autor/es Thangavelu, Sundaram
Organización Tata Inst. Fundam. Res. Indian Inst. Sci. Campus, Bangalore, India
Revista 0213-2230
Publicación 1994, 10 (1): 177-187, 4 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés It is an interesting open problem to establish Paley-Wiener theorems for general nilpotent Lie groups. The aim of this paper is to prove one such theorem for step two nilpotent Lie groups which is analogous to the Paley-Wiener theorem for the Heisenberg group proved in [4].
Clasificación UNESCO 120223
Palabras clave español Grupos de Lie ; Grupo nilpotente ; Transformada de Fourier
Código MathReviews MR1271761
Código Z-Math Zbl 0820.43004
Icono pdf Acceso al artículo completo